Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the indecomposability of torsion-free abelian groups


Author: J. W. Armstrong
Journal: Proc. Amer. Math. Soc. 16 (1965), 323-325
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0173706-9
MathSciNet review: 0173706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173706-9
Article copyright: © Copyright 1965 American Mathematical Society